RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 288–293 (Mi dan8210)  

This article is cited in 5 scientific papers (total in 6 papers)

MATHEMATICS

Hypergeometric functions connected with the Grassmannian $G_{3{,}6}$

I. M. Gel'fand, M. I. Graev

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (780 kB)

Bibliographic databases:
UDC: 517.95
Received: 24.12.1986

Citation: I. M. Gel'fand, M. I. Graev, “Hypergeometric functions connected with the Grassmannian $G_{3{,}6}$”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 288–293

Citation in format AMSBIB
\Bibitem{GelGra87}
\by I.~M.~Gel'fand, M.~I.~Graev
\paper Hypergeometric functions connected with the Grassmannian $G_{3{,}6}$
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 288--293
\mathnet{http://mi.mathnet.ru/dan8210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884034}
\zmath{https://zbmath.org/?q=an:0634.33010}


Linking options:
  • http://mi.mathnet.ru/eng/dan8210
  • http://mi.mathnet.ru/eng/dan/v293/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Suslov, “The theory of difference analogues of special functions of hypergeometric type”, Russian Math. Surveys, 44:2 (1989), 227–278  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. M. Gel'fand, M. I. Graev, “Hypergeometric functions associated with the Grassmannian $G_{3,6}$”, Math. USSR-Sb., 66:1 (1990), 1–40  mathnet  crossref  mathscinet  zmath  isi
    3. R. Askey, “Ramanujan and hypergeometric and basic hypergeometric series”, Russian Math. Surveys, 45:1 (1990), 37–86  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General hypergeometric systems of equations and series of hypergeometric type”, Russian Math. Surveys, 47:4 (1992), 1–88  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. I. M. Gel'fand, M. I. Graev, “$GG$-functions and their relation to general hypergeometric functions”, Russian Math. Surveys, 52:4 (1997), 639–684  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. A. M. Vershik, I. M. Gel'fand, S. G. Gindikin, A. A. Kirillov, G. L. Litvinov, V. F. Molchanov, Yu. A. Neretin, V. S. Retakh, “Mark Iosifovich Graev (to his 85th brithday)”, Russian Math. Surveys, 63:1 (2008), 173–188  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019